CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Jitomirskaya-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2012 | 1996 | 1995 | 1994
Number of items: 5.

2012

Jitomirskaya, S. and Marx, C. A. (2012) Analytic Quasi-Perodic Cocycles with Singularities and the Lyapunov Exponent of Extended Harper’s Model. Communications in Mathematical Physics, 316 (1). pp. 237-267. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20130214-075409144

1996

Del Rio, R. and Jitomirskaya, S. and Last, Y. et al. (1996) Operators with singular continuous spectrum, IV. Hausdorff dimensions, rank one perturbations, and localization. Journal d’Analyse Mathématique, 69 (1). pp. 153-200. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:20180315-134316740

1995

Del Rio, R. and Jitomirskaya, S. and Last, Y. et al. (1995) What is Localization? Physical Review Letters, 75 (1). pp. 117-119. ISSN 0031-9007. https://resolver.caltech.edu/CaltechAUTHORS:20180413-113435667

1994

Jitomirskaya, S. and Simon, B. (1994) Operators with singular continuous spectrum: III. Almost periodic Schrödinger operators. Communications in Mathematical Physics, 165 (1). pp. 201-205. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20171107-095819082

Del Rio, R. and Jitomirskaya, S. and Makarov, N. et al. (1994) Singular continuous spectrum is generic. Bulletin of the American Mathematical Society, 31 (2). pp. 208-212. ISSN 0273-0979. https://resolver.caltech.edu/CaltechAUTHORS:20180413-112754476

This list was generated on Tue Aug 4 23:02:56 2020 PDT.